# SDR UPS02438171

- Difficulty date: April 19, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO - BS 840 LT STR 30 SUPPORT WEB I/B CHORD SPLICE FOUND CORRODED.  FWD CARGO BS 840 LT STR 30 SUPPORT WEB I/B CHORD SPLICE REPAIRED AS PER SRM 51-10-01 FIG 1.
